2019
Том 71
№ 6

All Issues

Oleksiv I. Ya.

Articles: 2
Article (Ukrainian)

Characterization of locally connected continua in Euclidean spaces

Oleksiv I. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 8. - pp. 1080–1088

We prove that, for any locally connected bounded continuum in the Euclidean space E n ,n≥2, there exists a sequence of imbeddings of the segment [0, 1] into E n uniformly convergent to a continuous mapping of [0, 1] onto this continuum.

Article (Ukrainian)

On the convergence of branching continued fractions with nonnegative terms

Bodnar D. I., Oleksiv I. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 373–377